EconPapers    
Economics at your fingertips  
 

Erratum to “Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces”

Saurabh Manro, Sanjay Kumar, S. S. Bhatia and Kenan Tas

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/486102

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:486102

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:486102